Yoshinori Machida and Tohru Morimoto 
    On decomposable Monge-Ampere equations
(Lobachevskii Journal of Mathematics, Vol.3, pp.185-196)

In this paper we introduce a remarkable class of Monge-Amp\`ere systems on contact manifolds of arbitrary odd dimensions which we call decomposable Monge-Amp\`ere systems. We show that we can associate to a decomposable Monge-Amp\`ere system the characteristic systems enjoying nice properties, and that most of the results in the case of two independent variable as discussed in [M2] can be naturally generalized to this class of decomposable Monge-Amp\`ere systems.
DVI format (54Kb),   ZIP-ed DVI format (19Kb),
ZIP-ed PostScript format (56Kb)